# SDR SWAA2022030753043

- Difficulty date: April 21, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR AT ROW 17 IS OIL CANNINGCOMPLIED WITH EA 1-A53-31403. PERFORM GENERAL VISUAL EXAMINATION OF PANEL TO ENSURE PANEL IS FREE OF DEFECTS.(CRACKS; DENTS;PUNCTURES; ETC.) PERFORM PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401. INSPECT EVERY 100 CYCLES. PERMANENT REPAIR WITHIN 250 CYCLES PER 53-21-00 OF THE AMMPERMANENT ACTION REQUIRED / REMOVED & REPLACED PASSENGER CABIN FLOOR PANEL 241AF PER AMM 53-21-00.(AMT # 54234)
